Alert archive / Iowa / Flash Flood Warnings in 2019
Flash Flood Warning 41, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jul 3, 2019, 2:00 PM CDT for Scott County, Iowa; Rock Island County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2019, 2:00 PM CDT (19:00 UTC)
- Expired
- Jul 3, 2019, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 22 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 2:30 PM CDT | FLASH FLOOD | 2 W Milan, IL | FLOODED ROAD AND PARKING LOT NEAR BUSINESSES VIA PHOTO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 437 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
833
WGUS53 KDVN 031900
FFWDVN
ILC161-IAC163-032200-
/O.NEW.KDVN.FF.W.0041.190703T1900Z-190703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
200 PM CDT Wed Jul 3 2019
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
South central Rock Island County in northwestern Illinois...
South central Scott County in east central Iowa...
* Until 500 PM CDT.
* At 200 PM CDT, Doppler radar indicated stationary torrential rain
and thunderstorms across the warned area. Up to one inch of rain
has already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Milan, Coal Valley,
Buffalo, Andalusia, Oak Grove, Taylor Ridge, Blackhawk State Park,
Fruitland, Rock Island Arsenal, Coyne Center, Indian Bluff Golf
Course, Moline Quad-City Airport and Credit Island.
This includes the following highways...
Interstate 74 in Iowa between mile markers 3 and 5.
Interstate 74 in Illinois between mile markers 1 and 7.
Interstate 280 between mile markers 7 and 18.
LAT...LON 4133 9064 4149 9075 4157 9051 4143 9043
4135 9043
$$
Ervin4 follow-up statements
678
WGUS73 KDVN 031937
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
237 PM CDT Wed Jul 3 2019
ILC161-IAC163-032200-
/O.CON.KDVN.FF.W.0041.000000T0000Z-190703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-
237 PM CDT Wed Jul 3 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...
At 236 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen. Flash flooding is expected to be already occurring or begin
shortly.
Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Milan, Coal Valley,
Buffalo, Oak Grove, Taylor Ridge, Blackhawk State Park, Fruitland,
Rock Island Arsenal, Coyne Center, Indian Bluff Golf Course, Moline
Quad-City Airport and Credit Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4133 9064 4149 9075 4157 9051 4143 9043
4135 9043
$$
Ervin932
WGUS73 KDVN 032047
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
347 PM CDT Wed Jul 3 2019
ILC161-IAC163-032200-
/O.CON.KDVN.FF.W.0041.000000T0000Z-190703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-
347 PM CDT Wed Jul 3 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...
At 346 PM CDT, Doppler radar indicated new thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to be ongoing.
Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Milan, Coal Valley, Buffalo, Oak
Grove, Taylor Ridge, Blackhawk State Park, Fruitland, Rock Island
Arsenal, Coyne Center, Indian Bluff Golf Course, Moline Quad-City
Airport and Credit Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4133 9064 4149 9075 4157 9051 4143 9043
4135 9043
$$
Ervin106
WGUS73 KDVN 032101
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
401 PM CDT Wed Jul 3 2019
ILC161-IAC163-032200-
/O.CON.KDVN.FF.W.0041.000000T0000Z-190703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-
401 PM CDT Wed Jul 3 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL ROCK ISLAND AND SOUTH CENTRAL SCOTT COUNTIES...
At 400 PM CDT, the public reported flash flooding from thunderstorms
in the Rock Island and Milan area. Up to two inches of rain have
already fallen. Flash flooding is expected to continue through 430
PM.
Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Milan, Coal Valley, Oak
Grove, Taylor Ridge, Blackhawk State Park, Fruitland, Rock Island
Arsenal, Coyne Center, Indian Bluff Golf Course, Moline Quad-City
Airport and Credit Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4133 9064 4149 9075 4157 9051 4143 9043
4135 9043
$$
Ervin218
WGUS73 KDVN 032150
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
450 PM CDT Wed Jul 3 2019
IAC163-ILC161-032200-
/O.EXP.KDVN.FF.W.0041.000000T0000Z-190703T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-
450 PM CDT Wed Jul 3 2019
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL ROCK ISLAND AND SOUTH
CENTRAL SCOTT COUNTIES WILL EXPIRE AT 500 PM CDT...
The heavy rain has ended. Flood waters have receded as the intense
rain ended 2 hours ago. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4133 9064 4149 9075 4157 9051 4143 9043
4135 9043
$$
ErvinWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 1:39 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 3, 1:39 PM CDT, 21 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 139 PM CDT Wed Jul 3 2019 .SYNOPSIS... Issued at 138 PM CDT Wed Jul 3 2019 As temperatures reached the mid 80s with dewpoints in the lower to mid 70s, convective temperatures were reached today. With only a modest cap today, we are off to the races with new updrafts forming in all areas of the CWA. From here on out, mesoscale forcing will dominate the location of storms, as interaction of outflow and MCV provide the chaotic locations of storms. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 138 PM CDT Wed Jul 3 2019 In the surface wind field, there is a boundary located along Interstate 80, noted by southeast winds to the north, and south winds on the south side. This may become a focus for storms this afternoon, otherwise, 130 PM storm positions are loosely organized on storm outflow in northeast MO into southeast IA. For now, in the early afternoon, the highest coverage is in the southern CWA, but this may shift north with time, as there are many hours left of high CAPE, low shear convection. CAPE values on the SPC mesoanalysis page are now 4000 to 4500 ! Lows tonight, like last night are set for the lower to mid 70s, and highs Thursday are expected in the mid to upper 80s, in a persistence forecast. A similar round of scattered storms are possible by afternoon. .LONG TERM...(Thursday through Tuesday) ISSUED AT 333 AM CDT Wed Jul 3 2019 The heat and humidity, along with periodic chances for thunderstorms will continue through Friday as a typical summer weather pattern remains in place. The somewhat zonal flow aloft and feed of Gulf moisture is expected to transition to a more amplified configuration over the weekend into early next week, which will provide a break from the high humidity, along with slightly cooler temperatures and a day or two without significant thunderstorm chances. Thursday will have the same humid airmass as the past several days with thunderstorms possibly on-going over at least part of the area in the morning, depending on the timing of shortwaves suggested by model guidance. Additional storms will then be likely again from mid to late afternoon with the passage of additional shortwaves, which will interact with boundaries from previous convection embedded in a weak low level southerly flow. Anticipating considerable cloud cover and scattered storms, high temperatures were limited to the mid to upper 80s. Combined with dewpoints again reaching into at least the lower 70s, heat index readings will reach well into the 90s. Weak shear and at least moderate MUCAPE levels for mid summer may again support strong gusty winds and pulse-type storms. The current forecast maintains only slight chances for storms going into the evening, possibly impacting Independence Day activities, but these may be too low, depending on timing and trends of daytime convection Friday looks somewhat similar to Thursday, except there will likely be better support for thunderstorms centered along and ahead of a cool front advancing southeast through the area in the afternoon. High pressure moving into the Great Lakes and a building upper ridge to the west will then lead to cooler temperatures and lower dewpoints/humidity Saturday and especially Sunday. There is considerable model disagreement with the potential for showers and thunderstorms Saturday over especially the west and thus chances pops are maintained. Temperatures and dewpoints then creep upward by Tuesday as the upper ridge rebounds over the area with rising heights and returning warm air aloft. This also brings back thunderstorm chances for Tuesday into the middle of next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1159 AM CDT Wed Jul 3 2019 The rest of the afternoon, the coverage of storms will increase, with localized LIFR conditions in very heavy rain, and possibly gusty winds. Otherwise, VFR conditions will dominate through tonight, with light south winds. The storms will be scattered enough to keep us using the Vicinity wording for storms today, until we see one approaching and can accurately forecast it into an airport. Otherwise, we would be guarantied to over forecast the storm duration and impacts today. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Sheets AVIATION...Ervin
Hazardous weather outlook, Jul 3, 4:03 AM CDT, 9 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 403 AM CDT Wed Jul 3 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-040915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 403 AM CDT Wed Jul 3 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Scattered thunderstorms are expected across the outlook area today and tonight. The main risks from storms will be damaging winds and torrential rainfall. The Storm Prediction Center has placed a marginal risk over much of the outlook area. Hot and humid conditions are expected today. Heat index readings may reach the mid to upper 90s during the afternoon and early evening hours. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Thunderstorms are likely across the outlook area Thursday and Friday. Heavy rainfall, strong gusty winds and frequent lightning will be the main threats from these storms. There are chances for thunderstorms Saturday and again Tuesday. Severe weather is not expected Saturday. It is too soon to determine the potential for severe weather Tuesday. Minor flooding is expected on the Mississippi River at Gladstone and Burlington late this week. Please see the latest Flood Statements and Flood Warnings for details. .SPOTTER INFORMATION STATEMENT... Storm spotter activation may be needed this afternoon and evening. Sheets
In the hours before
Local storm report, Jul 3, 11:29 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1129 AM CDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 E LOWDEN 41.86N 90.88W
06/30/2019 CLINTON IA CO-OP OBSERVER
LATE REPORT RELAYED BY COOP OBSERVER. ROOF
OFF 2 BARNS. CORN CRIB DESTROYED. TREES
DOWN. ONE TREE ON DECK. TIME ESTIMATED.
&&Local storm report, Jul 3, 11:50 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1150 AM CDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HEAVY RAIN 5 SSE LORAN 42.17N 89.88W
07/03/2019 E3.00 INCH CARROLL IL TRAINED SPOTTER
24 HR TOTAL.
&&Special weather statement, Jul 3, 12:36 PM CDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 1236 PM CDT Wed Jul 3 2019 ILC131-187-031800- Warren-Mercer- 1236 PM CDT Wed Jul 3 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND SOUTHEASTERN MERCER COUNTIES UNTIL 100 PM CDT... At 1236 PM CDT, two small strong thunderstorms were located near Monmouth, moving northeast at 10 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Monmouth, Coldbrook, Berwick, Gerlaw, Monmouth Municipal Airport and Cameron. Torrential rainfall is also occurring with this storm. Minor flooding of low lying areas, creeks, streams and urban areas is possible. If you encounter water over a roadway, do not drive through it. LAT...LON 4094 9067 4111 9044 4082 9044 4079 9055 TIME...MOT...LOC 1736Z 238DEG 8KT 4091 9054 Ervin
Local storm report, Jul 3, 1:08 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT WED JUL 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HEAVY RAIN CAMERON 40.88N 90.52W
07/03/2019 E1.50 INCH WARREN IL TRAINED SPOTTER
ONE HOUR RAINFALL.
&&
DCSpecial weather statement, Jul 3, 1:22 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
122 PM CDT Wed Jul 3 2019
MOC045-199-031900-
Scotland-Clark-
122 PM CDT Wed Jul 3 2019
...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND WEST CENTRAL CLARK
COUNTIES UNTIL 200 PM CDT...
At 121 PM CDT, a strong thunderstorm was located near Downing, or 7
miles southwest of Memphis, moving northeast at 20 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Memphis, Wyaconda, Rutledge, Luray, South Gorin, Granger, Crawford,
Arbela, Hitt, Etna, Sand Hill, Memphis Memorial Airport, Spillman
Mound, Kilwinning, Ashton, Brock, Prospect Grove, Scotland County
Fairgrounds, Fairmont and Azen.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4060 9235 4060 9213 4050 9172 4027 9195
4030 9195 4031 9220 4041 9235
TIME...MOT...LOC 1821Z 243DEG 17KT 4042 9230
ErvinSpecial weather statement, Jul 3, 1:39 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
139 PM CDT Wed Jul 3 2019
ILC161-IAC163-031930-
Rock Island-Scott-
139 PM CDT Wed Jul 3 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL ROCK ISLAND AND
SOUTH CENTRAL SCOTT COUNTIES UNTIL 230 PM CDT...
At 139 PM CDT, a strong thunderstorm was located near Oak Grove, or
near Rock Island, moving east at 5 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Davenport, Moline, Rock Island, East Moline, Silvis, Milan, Coal
Valley, Oak Grove, Taylor Ridge, Blackhawk State Park, Fruitland,
Coyne Center, Indian Bluff Golf Course, Moline Quad-City Airport,
Credit Island, Rock Island County Fairgrounds and Rock Island
Arsenal.
This includes the following highways...
Interstate 74 in Illinois between mile markers 1 and 7.
Interstate 280 between mile markers 8 and 18.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4146 9042 4146 9043 4135 9043 4136 9069
4151 9066 4152 9042
TIME...MOT...LOC 1839Z 276DEG 5KT 4144 9063
CousinsThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:19 PM CDT | Special Weather Statement | DVN | Buchanan | 41 min |
| Jul 2, 7:37 PM CDT | Special Weather Statement | DVN | Clinton | 38 min |
| Jul 2, 7:40 PM CDT | Special Weather Statement | DVN | Scott | 50 min |
| Jul 2, 8:19 PM CDT | Special Weather Statement | DVN | Jackson | 26 min |
| Jul 2, 8:22 PM CDT | Special Weather Statement | DVN | Clinton | 68 min |
| Jul 2, 8:28 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 47 min |
| Jul 2, 8:52 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 38 min |
| Jul 2, 9:04 PM CDT | Special Weather Statement | DVN | Cedar | 56 min |
| Jul 2, 9:38 PM CDT | Special Weather Statement | DVN | Scott | 67 min |
| Jul 2, 9:55 PM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Scott | 3 hr |
| Jul 3, 4:39 AM CDT | Special Weather Statement | DVN | Iowa | 21 min |
| Jul 3, 8:27 AM CDT | River Flood Warning | DVN | Clinton, Scott | 5 days |
| Jul 3, 10:47 AM CDT | River Flood Warning | DVN | Des Moines, Louisa | 10 days |
| Jul 3, 2:45 PM CDT | Special Weather Statement | DVN | Johnson | 45 min |
| Jul 3, 2:46 PM CDT | Special Weather Statement | DVN | Muscatine | 44 min |
| Jul 3, 2:57 PM CDT | Special Weather Statement | DVN | Cedar | 48 min |
| Jul 3, 3:17 PM CDT | Special Weather Statement | DVN | Cedar, Linn | 43 min |
| Jul 3, 5:07 PM CDT | Special Weather Statement | DVN | Delaware, Dubuque | 53 min |
| Jul 3, 5:24 PM CDT | Special Weather Statement | DVN | Buchanan | 66 min |
| Jul 2, 7:02 PM CDT | Special Weather Statement | DVN | Whiteside | 28 min |
| Jul 2, 10:11 PM CDT | Special Weather Statement | DVN | Whiteside | 64 min |
| Jul 2, 10:52 PM CDT | Special Weather Statement | DVN | Henry | 53 min |
| Jul 3, 10:47 AM CDT | River Flood Warning | DVN | Hancock | 21 days |
| Jul 3, 12:36 PM CDT | Special Weather Statement | DVN | Warren | 24 min |
| Jul 3, 1:39 PM CDT | Special Weather Statement | DVN | Rock Island | 51 min |
| Jul 3, 2:12 PM CDT | Special Weather Statement | DVN | Rock Island | 33 min |
| Jul 3, 2:43 PM CDT | Special Weather Statement | DVN | Henry | 47 min |
| Jul 3, 3:13 PM CDT | Special Weather Statement | DVN | Henry | 47 min |
| Jul 3, 3:49 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 56 min |
| Jul 3, 4:25 PM CDT | Special Weather Statement | DVN | Putnam | 65 min |
| Jul 3, 6:34 PM CDT | Special Weather Statement | DVN | McDonough | 26 min |
Nearby
Flash Flood Warnings in Iowa, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.